Did some pointers!! When i was younger i would always have painpills i worked as a bartender soo they were easy to get!!! Then i became mother there was a big window inbetween that i wasnt using,. But then after she was born and i was finished nursing i started using again. I was stealing pills from my x father n law, when it became really bad i asked my x at the time for help. I stopped for a little while then i found a doctor who gives anyone anything they want!! Not to mention i am in the medical field, so him and i knew eachother pretty good!! Anyways i have withdrawn quite a few times but i always goo back the hardest part of the withdraw is i dont have ANY energy!!!! I work 40+ hrs a week and then come home to my wonderful daughter whos 3, i have a great boyfriend who know nothing about what i do ( ive even taken some from his family). I just dont know what to do maybe its because im not ready to quite!? Like i said the hardest part of me is my energy, and the painful legs at night! I feel as tho im more fun when i take a vicodin i know i sometimes take too many!! This time around bout 2 yrs now ive been taking vicodin 7.5 i just need some advise cuz i know im doing sooo much harm to my body and i cant being doing this cuz i have a daughter to raise!! Any advies please help!??
Well I am going on my 3rd attempt to try to quit a 300-500mg a day oxycontin habit so we are a little different but same outcome. I HAD to get on suboxone, my first attempt to quit I was up 8 days straight, literally not one minute of sleep, and sick sick sick. Had to be taken to the hospital, BP thru the roof heart rate too. They checked me in andgave me ativan every few hours and that was it! I knew nothing of suboxone then. After 3 more days of no sleep, I finally was able to find someone who I could buy some oxycontin from, they brought it to me in the hospital. By the next morning I was well enough to leave. I finally found a doc inOKC that told me about suboxone, not a lot of doctors that can prescribe it. Anyways the withdrawals were gone within an hour. BUT I had no energy or drive whatsoever and was completely withdrawn. I lasted a couple months before I relapsed. Remember though at this time I was taking almost 500 mg if oxycon
Oops... anyway I was taking 500 mg oxycontin a day and if you've never taken it, count yourself as lucky. It'd take me 15-20 10mg percocets or lortabs to equal one 80mg oxycontin AND I was taking 120 10mg percocets a month as well. 2nd time I relapsed after a month and I had sworn and completely believed I wouldn't ever use them again after that hell. But it was either use and be normal or be a zombie. I am now on a week of my third attempt but I've done a great deal if research this time and I have learned with the level that I was using it is going to take at least 6-12 mos. For my brain to "re-wire" itself. So I am prepared as good as I can be I guess. Find a doctor and get on suboxone, I bet it won't take you a month or so and you'll be back to your old self. And if you do, don't bother taking any pain meds while on them or for 3-4 days after because you won't feel a thing. Best of luck
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.